# SDR SWAA2023082382111

- Difficulty date: July 25, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/H SHEAR WEB STRAP BS 1022 RBL 3 WL 208.<[01] UPDATED APRTIAL STEP 1-3;[02] PARTIAL STEP 2;[03] UPDATED STEP 2;[04] FINAL INSPECTION. JOB COMPLETE.  VERIFIED MEASUREMENTS TABLE.;[05] EDITED STEP 2. VERIFIED ALL STEPS COMPLETE. CARD COMPLETE.
